# SDR R61A2025112000516

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 37,549 hours, 27,625 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD SHOWED SIGN OF CRACKS NEAR LOWER RIGHT CORNER ON CA SIDE. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. CA WINDSHIELD WAS NOT CRACKED, IDENTIFIED AS DELAMINATION ALREADY ON DMI. DELAMINATION IS WITHIN LIMITS.
